MathSciNet Relay Station
MathSciNet bibliographic data
MR2592395 60J80 (60B10 60G44 60G51 60H20)
Caballero, Ma. Emilia; Lambert, Amaury; Uribe Bravo, Gerónimo Proof(s) of the Lamperti representation of continuous-state branching processes. Probab. Surv. 6 (2009), 62–89.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement